# SDR DL75K060525

- Difficulty date: June 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 19,549 hours, 7,959 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 250 BOTH CREW MEMBERS SMELLED SMOKE.  NO ELECTRICAL SMELL BARELY NOTICEABLE F/C AREA AND ALL SMELL DISSIPATED IN 60 SECS.  INSP COCKPIT, CABIN, E&E AND FWD CARGO COMPT.  NO SMOKE OR ODORS FOUND
